System Komputerowej Ewidencji Publikacji

Strona główna   |   Skorowidz nazwisk   |   Raporty   |   Przesyłanie plików źródłowych   |   Kategorie osiągnięć naukowych   |   Dyscypliny naukowe   |   Wyloguj PBN
 
Więcej
z którymkolwiek ze słów
ze wszystkimi słowami
skonstruuj wyrażenie logiczne Pomoc
 

Wyniki wyszukiwania

Szukanie: w opisie bibliograficznym
Wprowadzona fraza: {Aequationes Mathematicae}
Opublikowane w latach: 1960 - 2021
Grupowanie: brak
Znaleziono: 54 ( spośród około 54831 )

Strona: 1[2] [3] [4] [5] [6] Następna
[1] Invariant means and iterates of mean-type mappings / Janusz Matkowski, Paweł Pasteczka, 2020. Aequationes Mathematicae Vol. 94, iss. 3, 405--414, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-019-00668-3         Cytowania wg Scopus: 1 [25-01-2021]
[AWCZ-25912] [data modyf: 07-12-2020 11:24]

[2] The archetypal equation and its solutions attaining the global extremum / Mariusz Sudzik, 2020. Aequationes Mathematicae, 1--22, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Archetypal equation, Bounded continuous function, Equation with rescaling, Global extremum, Iterative equation, Linear functional equation
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-020-00762-x         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-25951] [data modyf: 15-12-2020 09:33]

[3] Sandwich results for periodicity and conjugacy / Janusz Matkowski, Paweł Wójcik, 2020. Aequationes Mathematicae Vol. 94, iss. 2, 381--391, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-020-00714-5         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-25913] [data modyf: 07-12-2020 11:33]

[4] Embeddability of pairs of weighted quasi-arithmetic means into a semiflow / Dorota Głazowska, Justyna Jarczyk, Witold Jarczyk(*), 2020. Aequationes Mathematicae Vol. 94, iss. 4, 679--687, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Continuous iteration semigroup, Embeddability, Iterability, Iterative root, Semiflow, Weighted quasi-arithmetic mean
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-019-00674-5         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-24351] [data modyf: 09-09-2020 09:28]

[5] On the special form of integral convolution type inequality due to Walter and Weckesser / Tomasz Małolepszy, Janusz Matkowski, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 9--19, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Bushell-Okrasiński inequality, System of functional inequalities, Walter-Weckesser theorem
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0576-1         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-24181] [data modyf: 24-06-2019 14:38]

[6] Iterated joining means / Justyna Jarczyk, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 109--120, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Attractor, Extension of means, Functional equation of semiconjugacy, Iteration, Joiner, Marginal joint of means, Mean
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0596-x         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-23007] [data modyf: 07-10-2019 14:15]

[7] Simultaneous difference equations on a restricted domain / Witold Jarczyk, Paweł Pasteczka, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 239--246, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Difference equations, Equations on restricted domains, Form of continuous solutions, Simultaneous equations
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0616-x         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-23330] [data modyf: 07-10-2019 14:17]

[8] Karol Baron: a little bit about him on his 70th birthday / Witold Jarczyk, Janusz Morawiec, 2019. Aequationes Mathematicae Vol. 93, iss. 1, 1--8, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr.
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0604-1         Cytowania wg Scopus: 0 [25-01-2021]
[AWCZ-23795] [data modyf: 12-03-2019 15:41]

[9] On a functional equation related to a problem of G. Derfel / Mariusz Sudzik, 2019. Aequationes Mathematicae Vol. 93, 137--148, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Słowa kluczowe: Archetypal equation, Equations with rescaling, Functional equations, Quasi-arithmetic mean
Kod: CZR-JCR    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0600-5         Cytowania wg Scopus: 2 [25-01-2021]
[AWCZ-23070] [data modyf: 20-01-2021 13:00]

[10] Sandwich with periodicity / Izumi Hideaki, Lin Li, Janusz Matkowski, Małgorzata Wróbel, 2019. Aequationes Mathematicae Vol. 93, iss. 4, 699--709, ISSN: 0001-9054, , eISSN: 1420-8903, bibliogr. summ.
Kod: CZR-N-WYKAZ    BibTeX   (pkt: 70)    DOI: 10.1007/s00010-018-0605-0         Cytowania wg Scopus: 1 [25-01-2021]
[AWCZ-25915] [data modyf: 07-12-2020 11:52]

Strona: 1[2] [3] [4] [5] [6] Następna

Czas generacji strony: 0,11 s.


kontakt techniczny: skep@bu.uz.zgora.pl
© 2001-2020 Uniwersytet Zielonogórski